# SDR ASAA2020042032651

- Difficulty date: April 14, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,929 hours, 8,865 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYV851
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 30,956 hours, 8,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAK UNDER #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE L/H VSV ACTUATOR IAW B737-800 AMM 75-31-01-400-801-F00 OPS AND LEAK GOOD IAW AMM 75-31-01-790-801 THIS CLEARS PLT.
